Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Side effect?
    avatar
    autotech1700 posted:
    I have to report for a nuclear thyroid scan next month. Cant do it this month because of an MRI last weekend. Hyperactive I believe. Is this a side effect of Pegasys/ribavirin ? This came from blood tests due to previous brain tumor (benign) removal. It seems there is renewed interest in the tumor again. I wonder if I will ever be free again......
    Reply
     
    avatar
    Melissa Palmer, MD responded:
    Thyroid disorders may be a complication of any type of interferon treatment.
     
    avatar
    billm57 responded:
    thyroid disorders ARE known complications of the hep c virus
    they MAY be due to the meds - most likely its a combination of of BOTH
     
    avatar
    autotech1700 replied to Melissa Palmer, MD's response:
    Thank you--That is a load off my mind.
     
    avatar
    mby55 replied to Melissa Palmer, MD's response:
    I was diagnosed with Hep C six years ago and probably had it longer. (My previous physician had not alerted me to my raised levels.) I received the treatment and did not finish the 48 wks due to no significant change in my level. Also, I have been taking Synthroid for around 20 to 25 years. My Dr. has never mentioned anything about thyroid disease and Hep C. I would like to know about this.

    Also, are the newly approved drugs going to be effected by the thyroid medication? I'm ready to try the new drug Victrell
    is! (My gastro Dr. had mention there was a new drug about to be released!)

    Thank you very much
     
    avatar
    chrisway replied to mby55's response:
    I wood like to see the new drugs???? but that's what put where i n today.
     
    avatar
    chrisway responded:
    u will u will I'm going to b taking tests tomorrow I'm till hoping it negative? I'm payers r wif u


    Helpful Tips

    Knowing your vitamins
    As many of you have heard pro-biotics are extremely important to good intestinal health. As is Zinc. I think that it is really important to ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.